Interaction de strates consécutives pour les cycles évanescents

Daniel Barlet

Annales scientifiques de l'École Normale Supérieure (1991)

  • Volume: 24, Issue: 4, page 401-505
  • ISSN: 0012-9593

How to cite


Barlet, Daniel. "Interaction de strates consécutives pour les cycles évanescents." Annales scientifiques de l'École Normale Supérieure 24.4 (1991): 401-505. <>.

author = {Barlet, Daniel},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {singularities; monodromy; Milnor fibre},
language = {fre},
number = {4},
pages = {401-505},
publisher = {Elsevier},
title = {Interaction de strates consécutives pour les cycles évanescents},
url = {},
volume = {24},
year = {1991},

AU - Barlet, Daniel
TI - Interaction de strates consécutives pour les cycles évanescents
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1991
PB - Elsevier
VL - 24
IS - 4
SP - 401
EP - 505
LA - fre
KW - singularities; monodromy; Milnor fibre
UR -
ER -


  1. [B.0] D. BARLET, Développements asymptotiques des fonctions obtenues par intégration dans les fibres (Invent. Math., vol. 68, 1982, p. 129-174). Zbl0508.32003MR84a:32021
  2. [B.1] D. BARLET, Contribution effective de la monodromie aux développements asymptotiques (Ann. Sci. Ecole Norm. Sup., vol. 17, 1984, p. 293-315). Zbl0542.32003MR86i:32013
  3. [B.2] D. BARLET, Contribution du cup-produit de la fibre de Milnor aux pôles de |f|²λ [Ann. Inst. Fourier (Grenoble), vol. 34, n° 4, 1984, p. 75-107]. Zbl0525.32007MR86h:32012
  4. [B.3] D. BARLET, Forme hermitienne canonique sur la cohomologie de la fibre de Milnor d'une hypersurface à singularité isolée (Invent. Math., vol. 81, 1985, p. 115-153). Zbl0574.32011MR87f:32020
  5. [B.4] D. BARLET, Monodromie et pôles de ʃx|f|²λ (Bull. Soc. Math., vol. 114, 1986, p. 247-269). Zbl0652.32010MR88h:32011
  6. [B.5] D. BARLET, Filtration asymptotique et pôles de ʃx|f|²λ Astérisque n° 179-180 (1989) p. 13-37. Zbl0728.32018
  7. [B.6] D. BARLET, Le calcul de la forme hermitienne canonique pour Xa + Yb + Zc = 0 [Séminaire Lelong-Dolbeault-Skoda, 1983/1984 (Lect. Notes, n° 1198, Springer-Verlag, p. 35-46)]. Zbl0598.32015MR88f:32035
  8. [B.7] D. BARLET, La forme hermitienne canonique pour une singularité presque isolée (en préparation). 
  9. [B.J] J. E. BJORK, Ring of Differential Operators, North Holland, 1979. MR82g:32013
  10. [B.M] D. BARLET et H. M. MAIRE, Asymptotic Expansion of Complex Integrals via Mellin Transform, Funct. Analysis t. 83 n° 2, (1989) p. 233-257. Zbl0707.32003MR91c:32006
  11. [D.1] P. DELIGNE, Équations différentielles à points singuliers réguliers (Lect. Notes, n° 163, Springer-Verlag). Zbl0244.14004MR54 #5232
  12. [D.2] P. DELIGNE, SGA 7 II, exposés XIII et XIV (Lect. Notes, n° 340, 1970, p. 82-164). Zbl0266.14008
  13. [G] A. GROTHENDIECK, On the De Rham chronology of algebraic varieties (Publ. Math. IHES, 29 (1966) p. 96-103). Zbl0145.17602
  14. [Go] R. GODEMENT, Théorie des faisceaux, Hermann (1958). 
  15. [K.1] M. KASHIWARA, On Maximally Overdetermined Systems of Linear Differential Equations I (Publ. R.I.M.S. Kyoto Univ., vol. 10, n° 2, 1975, p. 563-579). Zbl0313.58019MR51 #6891
  16. [K.2] M. KASHIWARA, b-Function and Holonomic Systems, Rationality of Roots of b-Functions (Invent. Math., vol. 38, 1976, p. 33-53). Zbl0354.35082MR55 #3309
  17. [K.3] M. KASHIWARA, The Riemann-Hilbert Problem for Holonomic Systems (Publ. R.I.M.S. Kyoto Univ., vol. 20, 1984, p. 319-365). Zbl0566.32023MR86j:58142
  18. [M.1] B. MALGRANGE, Intégrales asymptotiques et monodromie (Ann. Sci. Ecole Norm. Sup., vol. 7, 1974, p. 405-430). Zbl0305.32008MR51 #8459
  19. [M.2] B. MALGRANGE, Polynôme de Bernstein-Sato et cohomologie évanescente. Analyse et topologie sur les espaces singuliers (Astérisque, n° 101-102, 1983, p. 230-242). Zbl0528.32007
  20. [″] J. MILNOR, Singular Points of Complex Hypersurfaces (Ann. of Math. Studies, n° 61, Princeton, 1968). Zbl0184.48405MR39 #969
  21. [S] Y. T. SIU, Every Stein Subvariety Admits a Stein Neighbourhood (Inv. Math., vol. 38, 1976, p. 89-100). Zbl0343.32014MR55 #8407
  22. [S.T.] Y. T. SIU et G. TRAUTMANN, Gap-Sheaves and Extension of Coherent Analytic Subsheaves (Lect. Notes, n° 172, 1971, Springer-Verlag). Zbl0208.10403MR44 #4240
  23. [V] A. N. VARCHENKO, On the Local Residue and Intersection Form on the Vanishing Cohomology (Math. U.S.S.R. Izvestiya, vol. 26, n° 1, 1986, p. 31-52). Zbl0583.32011

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.